# SDR CALA2017081802765

- Difficulty date: August 18, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 66,893 hours, 7,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY LIGHT BATTERY PACK CAPACITY FOUND LOW (M33094). REPLACED THE CABIN R1 DOOR EMERGENCY LIGHT BATTERY PACK M33094 AND OPERATIONAL TEST CARRIED OUT, FOUND NORMAL AS PER AMM 33-51- 06-960-802 REV 80.
